# SDR DXTA2010111704311

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK385
- Aircraft time: 2,852 hours, 2,636 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL327LSV
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATOR LIGHT IS INOPERATIVE.  R & R LT GEAR INDICATION LAMP IAW MM 33-10-00.  OPS CHECK GOOD.
